# SDR CA031205001

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,196 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 01088H4541
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT HEARD A 'CLAP' AND THEN NOTICED A CRACK IN THE RT WINDSHIELD. THE AIRCRAFT RETURNED TO BASE. INSPECTION DETERMINED CRACK TO BE IN THE EXTERIOR PANE, LIKELY ORIGINATING FROM A SMALL STONE BRUISE. WINDSHIELD TO BE REPLACED.
